SciELO - Scientific Electronic Library Online

 
vol.31 número2Asymptotically convex Banach spaces and The Index of Rotundity ProblemSome separation axioms in L-topological spaces índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Proyecciones (Antofagasta)

versão impressa ISSN 0716-0917

Resumo

AMEZIANE HASSANI, R; EL AMRANI, A  e  BABAHED, M. Polar topologies on sequence spaces in non-archimedean analysis. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.2, pp. 103-123. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172012000200002.

The purpose of the present paper is to develop a theory of a duality in sequence spaces over a non-archimedean vector space. We introduce polar topologies in such spaces, and we give basic results characterizing compact, C-compact, complete and AK -complete subsets related to these topologies.

Palavras-chave : Locally K-convex topologies; non archimedean sequence spaces; Schauder basis; separated duality.

        · texto em Inglês     · pdf em Inglês